# SDR ASOA20100018

- Difficulty date: January 7, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,341 hours, 16,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9 OTBD FLOOR SUPPORT CLIP CRACKED.  DUE TO PREVIOUS REPAIR REMOVED OLD CRACK FLOOR SUPPORT CLIP AT FS 280, RBL 9 OTBD INSTALLED FABRICATED CLIP AT FS 280, RLB 9 OTBD IAW REO 601R-53-11-171, STEP 9 AND ASA EC/TC 601R-53-11-171 STEP 8.
